# SDR DALA1209420668

- Difficulty date: January 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL FWD WEB ANGLE HAS CORROSION.  REMOVED CORROSION IAW SRM 52-30-02,  FOUND OUT OF LIMITS.  REMOVED AND REPLACED AFT CARGO DOOR IAW AMM 52-34-01-404.
